# SDR CA151127013

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,191 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8001901
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE FLIGHT CREW WERE UNABLE TO RAISE THE LANDING GEAR. THE FLIGHT CREW RETURNED AND THERE WAS NIL ADVERSE PASSENGER REACTION.  RESOLUTION FIM 32-61-00-810-840A CARRIED OUT. NLG WOFW PROX SENSOR P36 REPLACED PER AMM 32-61-01 PB401. LANDING GEAR EXTENSION AND RETRACTION TEST CARRIED OUT PER AMM 32-30-00-710-801-A. NO FAULTS.
